# SDR ASAA0210320

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Exit Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RECON INSPECTION, FOUND OVERWING EXIT IDENTIFIERS FLASHING.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES.  THEN LIGHTS OPERATED NORMAL.
